| Catalog Number |
03183696122 |
| Medical Device Problem Code |
Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/14/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The analyzer serial number is 421310.The investigation is ongoing.
Event or Problem Description
There was an allegation of questionable iron2 iron gen.2 results for 1 patient sample on a cobas integra 400 plus module.The initial iron result was 3.2 mcg/dl.The sample was repeated on another integra 400 analyzer and the result was 29.2 mcg/dl.The repeat result was deemed correct.No questionable results were reported outside of the laboratory.
Additional Manufacturer Narrative
Calibration was last performed on (b)(6) 2023.The qc recovery data provided was acceptable.Based on the available data, a general reagent issue could be excluded.The alarm trace showed clot detection alarms on the day of the event.The root cause of the event was found to be consistent with pre-analytical sample handling issues.The investigation did not identify a product problem.